| Model Number |
K274 |
| Medical Device Problem Code |
Premature Discharge of Battery (1057)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/30/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this pacemaker was found to be in safety mode.A request was made to have data from this device analyzed.Data analysis identified potential high impedance within the battery.Technical services (ts) recommended device replacement.The device was subsequently explanted and replaced.No additional adverse patient effects were reported outside of this revision procedure.This product has not been returned for analysis.
Additional Manufacturer Narrative
Additional information will be provided as it becomes available.